MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-02
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a sample barcode was misread by the architect i2000sr sid (b)(6) generated by the lis was recognized as sid 1 by the analyzer which overrode the previous results for sid 1.No impact to patient management was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer repeated the sample as a single patient run, the sample barcode reader read the tube correctly.The barcode reader sid (rohs) - i2000sr/c8000/c16000 (part number 7-35009170-01) was cleaned by the customer with service assistance and deemed the likely cause.Pictures depicting the observed sample barcoded tube were provided and show that the label is slightly angled with printed characters directly beneath the barcode as well as white areas in the black bars, indicating label quality was not optimal.Additionally, issues with the lab¿s lis system could not be ruled out.The service history of the (b)(6) verifies no subsequent incorrectly reading sample barcode issues have been reported since the current issue was identified.The product labeling review found architect system operations manual adequately address operational precautions and limitations and barcode label requirements.A review of complaints and trending data for the architect i2000sr processing module did not identify any similar issues as described in this complaint.Additionally, review of complaints and trending data associated with the barcode reader did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any issues associated with the customer¿s observation.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation, no product deficiency was identified for the architect i2000sr processing module, serial number (b)(6) or barcode reader.

Brand Name
ARCHITECT I2000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23847736
Report Number3016438761-2025-00740
Device Sequence Number18534880
Product Code JJE
UDI-Device Identifier00380740006235
UDI-Public(01)00380740006235
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown